# SDR USAA2010020890310

- Difficulty date: January 21, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65C8067870
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FORWARD ENTRY DOOR SILL J CHANNEL AT BS 318 - BS 348, S17L.  REPLACED FORWARD ENTRY DOOR SILL J CHANNEL AT BS 318 - BS 348, S17L IAW B737 SRM 51-10-02 AND 51-40-02.
